MathSciNet Relay Station
MathSciNet bibliographic data
MR1087462 34C25 (34B15 47H15 58F22 70K40)
Fonda, A.; Lazer, A. C. Subharmonic solutions of conservative systems with nonconvex potentials. Proc. Amer. Math. Soc. 115 (1992), no. 1, 183–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement